Call for Entries The Cowgirl Gathering Art Show 2023Invitational and Open Call Hosted by Cowgirl Artists of America
The 3rd annual Cowgirl Gathering Art Show and Sale will be open to the public from May 12-14th with an optional Quick Draw Event
Entry Details Call Open Feb 15th-March 15th $25 for first piece, 50% off additional two pieces CGA Members get your discount code from the Member Space (retroactive discounts not available) Artists ages 18+ are invited to submit work for consideration for The Cowgirl Gathering Art Show and Sale. Categories accepted in 2-d and 3-d Media: Painting, drawing, photography, printmaking, collage, mixed media, glass, fiber, sculpture, digital painting, digital collage, hand fabricated works in precious metal (including jewelry, buckles, boxes.)
Best in Show award based on jury scores, featured on The Cowgirl Gathering and CGA™ instagram feed and website. $1000 and ¼ page ad in Art of the West Magazine
Honorable Mention award based on jury scores, featured on The Cowgirl Gathering and CGA™ instagram feed and website. $500 and ⅙ page ad in Art of the West Magazine
People’s Choice award based on votes by visitors, announced on the final day of the show. Featured on The Cowgirl Gathering and CGA™ instagram feed and website. ⅙ page ad in Art of the West Magazine.
All exhibited works will be offered for sale by The Cowgirl Gathering for the duration of the show.
All submissions will be considered to be featured on social media and podcast interviews.
Juror: Denice Erway | Gallery Owner Denice Erway exudes a love for life. When you step inside her Wildfire Gallery on Paseo you immediately feel that energy. Growing up in Oklahoma her time was split between showing her Quarter Horse and her involvement with all things art! These two passions can be seen in the Contemporary Western Art she curates. Denice feels that the career of gallerist is a dream come true. “Bringing great art and great people together is now my life’s work, and I love it! “ ... 👇Read full prospectus by clicking "Apply" below.
May 13 - Show Open 10 AM- 8 PM Morning Quick Draw - 10 AM - 2 PM (4 hrs) Afternoon Quick Draw- 2:30 PM- 6:30 PM (4 hrs) CGA Workshops: (Working Schedule, subject to change, until sign-ups are out) 11 AM - 1 PM- Making a Plan and Defining Your Direction 3 PM- 5 PM- Writing Artist Statements and Bios 5:30-7:30- Social Media Marketing
May 14th - Show Open 10 AM- 5 PM Morning Quick Draw - 10 AM - 12 PM (2 hrs) Afternoon Quick Draw- 12:30 PM - 2:30 PM (2 hrs) Quick Draw Judging - 3 PM - 4 PM Quick Draw Winner announced - 4:30 CGA Workshops: (Working Schedule, subject to change, until sign-ups are out) Making a Plan and Defining Your Direction - 10 AM - 12 PM Social Media Marketing - 1 PM - 3 PM
*Artists participating in the Quick Draw will choose rotating time slots for a total of 6 hours. Weather permitting the Quick Draw will take place outside. More information coming soon.